MAUDE Adverse Event Report: SONENDO INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number FG-002-00001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Sensitivity of Teeth (2427)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a necrotic tooth #18 for at least a year.The tooth was only symptomatic to the patient during percussion testing until recently when she was eating.Patient has lost other teeth to root fractures.The day of procedure, i instrumented all canals and began gw protocol.2min into the sodium cycle, she felt some discomfort.We stopped but found no leak or cause of the pain.She had felt pressure slowly building until it was pain.I tried once more and within a few seconds she felt the pain again.We stopped immediately, removed the platform, placed caoh and temporized.When anesthetic wore off that day she reported had pain that was constant and increased with biting pressure.She came back for an eval and percussion caused tenderness as well as pushing the tooth lingually.Based on symptoms, the dr.Suspected a vertical root fracture so checked again for any deep pocketing, found none and could see none on the inside or outside the tooth.Dr wanted to rule out the possibly of infection even though the symptoms weren't necessarily consistent with that.I placed her on clindamycin and symptoms stayed the same or increased slightly for about a week.Pt referred to specialist and radiologist for evaluation and cbct review; both found no issue.The tooth was extracted to resolve symptoms.

Brand Name
SONENDO GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO INC.
26061 merit circle, suite 102
laguna hills, ca
MDR Report Key9914501
Report Number3010817521-2020-00004
Device Sequence Number11465229
Product Code ELC
UDI-Device Identifier00858395006226
UDI-Public00858395006226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-002-00001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;